# SDR DHL2004780509

- Difficulty date: September 10, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 59,986 hours, 32,166 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, FWD CARGO COMP BULGE BS 600 STR 27 LT HAS BULGE IN CHANNEL AT FASTENER.  REMOVED FASTENER FOR ACCESS STR 27LT BS 600 IAW B7272 SMR 51-30-2, CUT OUT DAMAGE SECTION OF STRINGER APPROX 13 FT AND FABRICATED ONE STR REPLACEMENT PART APPROX 13 INCH USING BACB 1498-142 PO NR 9001233 AND TWO SPLICES APPROX 10 INCH USING BACB 1498-131 PO NR 9001233 IAW B727 SRM 53-10-3 FIG 1 ALODINED AND PRIMED PARTS IAW B727 SRM 51-10-2 .  INSTALLED REPAIR IAW B727 SRM 53-10-3 FIG 1.
